MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2023-255751

Медицинская библиотека · BMJ case reports · 2023

Severe lactic acidosis during tenofovir disoproxil fumarate and cobicistat combination for HIV patient.

Isoda Atsushi, Mihara Masahiro, Matsumoto Morio, Sawamura Morio

Клинический случайСтатьяПеревод в очереди

Аннотация

Lactic acidosis is a rare but serious side effect in individuals receiving nucleoside reverse transcriptase inhibitors. An underweight woman with HIV was admitted to our hospital because of nausea and diffuse myalgia. Her antiretroviral regimen had been changed to tenofovir disoproxil fumarate (TDF)/emtricitabine and darunavir/cobicistat 3 months prior, after which her renal function had gradually declined. After admission, she was diagnosed with lactic acidosis, and a liver biopsy suggested mitochondrial damage. Her plasma tenofovir levels were elevated at the onset of lactic acidosis. We hypothesise that the patient's low body weight, combined with the addition of cobicistat, induced renal dysfunction and led to elevated plasma tenofovir concentrations, resulting in mitochondrial damage and lactic acidosis. Careful monitoring of renal function and lactic acidosis is required during use of TDF-containing regimens for underweight HIV patients, particularly when combined with cobicistat.

Для цитирования: Isoda Atsushi, Mihara Masahiro, Matsumoto Morio, Sawamura Morio. Severe lactic acidosis during tenofovir disoproxil fumarate and cobicistat combination for HIV patient.. BMJ case reports. 2023. DOI: 10.1136/bcr-2023-255751.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.